MAUDE Adverse Event Report: TORNIER SAS AEQUALIS ASCEND FLEX SHOULDER SYSTEM; SHOULDER JOINT METAL PROSTHESIS

TORNIER SAS AEQUALIS ASCEND FLEX SHOULDER SYSTEM; SHOULDER JOINT METAL PROSTHESIS
Model Number REVERSED TRAY LOW OFFSET
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient had a revision surgery due to dislocation two months after primary surgery.The subject picked up her (b)(6) lb grand daughter and the implanted dislocated.Patient id: (b)(6).

Brand Name
AEQUALIS ASCEND FLEX SHOULDER SYSTEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER SAS
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key8905898
Report Number3000931034-2019-00123
Device Sequence Number2716239
Product Code KWS
UDI-Device Identifier03700386941054
UDI-Public03700386941054
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/18/2023
Device Model NumberREVERSED TRAY LOW OFFSET
Device Catalogue NumberDWF510
Device Lot Number8077AT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2019
Initial Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight104